Advanced Search
Article Contents
Article Contents

Global stability for the prion equation with general incidence

Abstract Related Papers Cited by
  • We consider the so-called prion equation with the general incidence term introduced in [14], and we investigate the stability of the steady states. The method is based on the reduction technique introduced in [11]. The argument combines a recent spectral gap result for the growth-fragmentation equation in weighted $L^1$ spaces and the analysis of a nonlinear system of three ordinary differential equations.
    Mathematics Subject Classification: Primary: 92D25; Secondary: 35B35, 35B40, 35Q92, 45K05.


    \begin{equation} \\ \end{equation}
  • [1]

    D. Balagué, J. A. Cañizo and P. Gabriel, Fine asymptotics of profiles and relaxation to equilibrium for growth-fragmentation equations with variable drift rates, Kinetic Related Models, 6 (2013), 219-243.doi: 10.3934/krm.2013.6.219.


    M. J. Cáceres, J. A. Cañizo and S. Mischler, Rate of convergence to self-similarity for the fragmentation equation in $L^1$ spaces, Comm. Appl. Ind. Math., 1 (2010), 299-308.


    M. J. Cáceres, J. A. Cañizo and S. Mischler, Rate of convergence to an asymptotic profile for the self-similar fragmentation and growth-fragmentation equations, J. Math. Pures Appl., 96 (2011), 334-362.doi: 10.1016/j.matpur.2011.01.003.


    V. Calvez, N. Lenuzza, M. Doumic, J.-P. Deslys, F. Mouthon and B. Perthame, Prion dynamic with size dependency - strain phenomena, J. Biol. Dyn., 4 (2010), 28-42.doi: 10.1080/17513750902935208.


    V. Calvez, N. Lenuzza, D. Oelz, J.-P. Deslys, P. Laurent, F. Mouthon and B. Perthame, Size distribution dependence of prion aggregates infectivity, Math. Biosci., 217 (2009), 88-99.doi: 10.1016/j.mbs.2008.10.007.


    M. Doumic, T. Goudon and T. Lepoutre, Scaling limit of a discrete prion dynamics model, Comm. Math. Sci., 7 (2009), 839-865.doi: 10.4310/CMS.2009.v7.n4.a3.


    M. Doumic Jauffret and P. Gabriel, Eigenelements of a general aggregation-fragmentation model, Math. Models Methods Appl. Sci., 20 (2010), 757-783.doi: 10.1142/S021820251000443X.


    H. Engler, J. Prüss and G. Webb, Analysis of a model for the dynamics of prions ii, J. Math. Anal. Appl., 324 (2006), 98-117.doi: 10.1016/j.jmaa.2005.11.021.


    M. Escobedo, S. Mischler and M. Rodriguez Ricard, On self-similarity and stationary problem for fragmentation and coagulation models, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 99-125.doi: 10.1016/j.anihpc.2004.06.001.


    P. Gabriel, The shape of the polymerization rate in the prion equation, Math. Comput. Modelling, 53 (2011), 1451-1456.doi: 10.1016/j.mcm.2010.03.032.


    P. Gabriel, Long-time asymptotics for nonlinear growth-fragmentation equations, Commun. Math. Sci., 10 (2012), 787-820.doi: 10.4310/CMS.2012.v10.n3.a4.


    P. Gabriel and F. Salvarani, Exponential relaxation to self-similarity for the superquadratic fragmentation equation, Appl. Math. Lett., 27 (2014), 74-78.doi: 10.1016/j.aml.2013.08.001.


    M. L. Greer, L. Pujo-Menjouet and G. F. Webb, A mathematical analysis of the dynamics of prion proliferation, J. Theoret. Biol., 242 (2006), 598-606.doi: 10.1016/j.jtbi.2006.04.010.


    M. L. Greer, P. van den Driessche, L. Wang and G. F. Webb, Effects of general incidence and polymer joining on nucleated polymerization in a model of prion proliferation, SIAM J. Appl. Math., 68 (2007), 154-170.doi: 10.1137/06066076X.


    J. S. Griffith, Nature of the scrapie agent: Self-replication and scrapie, Nature, 215 (1967), 1043-1044.doi: 10.1038/2151043a0.


    J. T. Jarrett and P. T. Lansbury, Seeding "one-dimensional crystallization'' of amyloid: A pathogenic mechanism in alzheimer's disease and scrapie?, Cell, 73 (1993), 1055-1058.doi: 10.1016/0092-8674(93)90635-4.


    P. Laurençot and B. Perthame, Exponential decay for the growth-fragmentation/cell-division equation, Commun. Math. Sci., 7 (2009), 503-510.doi: 10.4310/CMS.2009.v7.n2.a12.


    P. Laurençot and C. Walker, Well-posedness for a model of prion proliferation dynamics, J. Evol. Equ., 7 (2007), 241-264.doi: 10.1007/s00028-006-0279-2.


    J. Masel, V. Jansen and M. Nowak, Quantifying the kinetic parameters of prion replication, Biophysical Chemistry, 77 (1999), 139-152.doi: 10.1016/S0301-4622(99)00016-2.


    P. Michel, S. Mischler and B. Perthame, General relative entropy inequality: An illustration on growth models, J. Math. Pures Appl., 84 (2005), 1235-1260.doi: 10.1016/j.matpur.2005.04.001.


    S. Mischler and J. Scher, Spectral analysis of semigroups and growth-fragmentation equations, preprint, arXiv:1310.7773.


    B. Perthame and L. Ryzhik, Exponential decay for the fragmentation or cell-division equation, J. Differential Equations, 210 (2005), 155-177.doi: 10.1016/j.jde.2004.10.018.


    S. B. Prusiner, Novel proteinaceous infectious particles cause scrapie, Science, 216 (1982), 136-144.doi: 10.1126/science.6801762.


    J. Prüss, L. Pujo-Menjouet, G. Webb and R. Zacher, Analysis of a model for the dynamics of prion, Dis. Cont. Dyn. Sys. Ser. B, 6 (2006), 225-235.


    J. Silveira, G. Raymond, A. Hughson, R. Race, V. Sim, S. Hayes and B. Caughey, The most infectious prion protein particles, Nature, 437 (2005), 257-261.doi: 10.1038/nature03989.


    G. Simonett and C. Walker, On the solvability of a mathematical model for prion proliferation, J. Math. Anal. Appl., 324 (2006), 580-603.doi: 10.1016/j.jmaa.2005.12.036.


    H. L. Smith, Monotone Dynamical Systems, American Mathematical Society, Providence, RI, 1995.


    C. Walker, Prion proliferation with unbounded polymerization rates, in Proceedings of the Sixth Mississippi State-UBA Conference on Differential Equations and Computational Simulations, 15 (2007), 387-397.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(36) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint